# SDR CALA0100010

- Difficulty date: January 9, 2001
- Submitted: January 12, 2001
- Operation: Air carrier
- Aircraft: N17316
- Make and model: Boeing 7373T0
- Aircraft serial: 23367
- Aircraft time: 45,767 hours, 25,147 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Intercostal
- Condition: Gouged
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND L-1 DOOR INTERCOSTAL GOUGED BELOW UPPER SPIGOT BUSHING.  THE INTERCOSTAL WAS REMOVED AND REPLACED IAW SRM 51-10-02 AND 51-40-2.
